MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® BARRICOR¿ LITHIUM HEPARIN PLASMA BLOOD COLLECTION TUBE

BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® BARRICOR¿ LITHIUM HEPARIN PLASMA BLOOD COLLECTION TUBE
Catalog Number 365044
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Results - bd received 100 samples from the customer facility for investigation.The samples were evaluated and the customer's indicated failure mode for blood pooling with the incident lot was not observed.A review of the manufacturing records was completed for the incident lot and no issues were identified.Conclusion - bd was not able to duplicate or confirm the customers indicated failure mode.
 
Event or Problem Description
It was reported that blood pooled in the stopper of the bd vacutainer® barricor¿ lithium heparin plasma blood collection tube.No injury or medical intervention reported.

Brand Name
BD VACUTAINER® BARRICOR¿ LITHIUM HEPARIN PLASMA BLOOD COLLECTION TUBE
Common Device Name
BLOOD COLLECTION TUBE
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
MDR Report Key7077974
Report Number9617032-2017-00383
Device Sequence Number1351939
Product Code JKA
UDI-Device Identifier50382903650441
UDI-Public50382903650441
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K160657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2016
Device Catalogue Number365044
Device Lot Number6145852
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2017
Initial Report FDA Received Date12/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;